Couldn't find what you looking for?

TRY OUR SEARCH!

I'm concerned that since I have been on this, my libido has vanished. I think it's the depo, I am also listless sometimes and quite low. It's upsetting to say the least as I am in a steady relationship and I really want to make an effort...I was supposed to get this injection again today and decided against it because my suspicions about it have been confirmed just from reading the other women's comments on this site. I am looking for an alternative but for the next six months I am going to stay drug free. My doctor did not tell me about these side-effects and I have had the worst health ever this year to be honest, who knows it could be down to the depo? Can it be proven?

Loading...

Hi there I hadn't heard that as being a side effect of depo provera but if you are unhappy with the medication then you should stop getting the injections and look into something else. Have you tried that at all? What else would you like to take instead?
Reply

Loading...

Yes, I have gained weight from 10 lbs of course, and then very moody also and depressed. I feel like a lab rat being tested for drugs... Side effects are major but the experience of depo has never made me want to go on birth control again it ruined my body before that I was okay and had a period for 5 days now it has been hell.. I have to change my lifestyle from taking this shot.. from not being educated it has messed me up... My mind is mentally gone now because im depressed moody. stressed because I think the bleeding will never go away and it has made me in a panic now. im more of a panic state 

 

Reply

Loading...